# SDR SWAA2025082795111

- Difficulty date: July 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED EXTERNAL SKIN IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING.   REPAIRED IB MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE AT RT WING IAW 25-157-02127-WIP1 (COMPONENT - AEM - REPAIR - RH WING - I/B MAIN FLAP - WEDGE ASSY - LOWER SKIN).
